Bad reaction to Iron pills!
Hello all! I have been trying to figure out if I am having a bad reaction to Iron pills. I started them a week ago. I think the first day was kind of ok. But an hour or two after I took one on Sunday I began to feel real weird, tired, dizzy shaky, anxious and nauseated. It REALLY scared me. I wasn't sure if it was the iron or not. It tooks hours to pass. NOT GOOD!! So then I didn't take one on monday, tues or wed and I was fine....then I took one today (thursday) The same thing happened again!! I was shopping at Walmart with my husband and I was beginning to feel dizzy, anxious, and nauseated. I had to run to the bathroom and I feel like I was to puke, but I can't. I was able to go #2 and it was a dark stool. So I know the iron is going through me. But this is ridiculous if I have to feel this bad. My stomach is just aching and I am so nauseated. I am already dealing with acid reflux so this is NOT good for me to be having this issue. DO you think it is the iron? If so what else can I do to get the iron level up??
Thanks for any replies!